# SDR CALA2016092795775

- Difficulty date: September 22, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 73,766 hours, 28,080 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN HAS DENT FRAME 7 8.5 INCH ABOVE LOWER LAP SEAM.   FOUND TO BE OUT OF LIMITS.  CUT OUT THE DAMAGED AREA & FABRICATED A REPAIR DOUBLER AND INSTALLED IAW SRM53-00-11 FIG 239.
